# SDR SWAA2019050732367

- Difficulty date: March 25, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 69,857 hours, 41,016 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141A8110
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WAY LOWER SILL CREASE BEAM INNER CHORD VERTICAL FLANGE CORRODED BETWEEN BS. 323 TO BS. 344, LBL 60.  R&R L1 DOOR CREASE BEAM IAW DWG.
